# SDR C1HA200581013

- Difficulty date: September 12, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C138744
- Condition: Cracked
- Location: Bs 1263+10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-ANGLE SUPPORT IS CRACKED AT UPPER INBOARD CORNER OF RIGHT LOWER TORQUE BOX, STA 1263 + 10 INCHES.  REMOVED AND REPLACED DAMAGED ANGLE P/N 65C13874-4 PO 3146138 AND FILLER P/N 65C13874-5 PO 3146132 AT RIGHT LOWER TORQUE BOX AT ACTUATOR SUPPORT FITTING IAW SB 727-53-0129 REV 5 FIG 4.
